Quitting vraylar has been great


#1

Uhhh so this has been day 3 off vraylar. My energy and motivation have finally returned. I didn’t even really need a cup of coffee today. I have been able to watch my shows and play videogames again. Didn’t need propranolol at all (akathisia). My mood is still not at 100% but again I am seeing improvement. I have had no spike in symptoms as of yet really I mean they aren’t any worse than they were on vraylar which to me says it wasn’t really doing much in the first place :confused: other than making me depressed and lethargic.

I’m posting on here to be able to keep track of if things start to get crazy.


#2

Good luck. I get a lot of pressure to stay on Vraylar/meds. What’s your diagnosis? I figured I too would have more energy and motivation, but the med (AP) keeps me calm. I figure I’d get angry, energetic, and paranoid (basically accusitive) off of it, but I don’t know. I upset my parents last time, and ended up in the hospital. I hate that. I don’t think I can work on Vraylar. No initiation whatsoever. I haven’t lost any weight either. Keep us updated. I’d like to see your progress.


#3

I’m interested in seeing how day 4 and after go because my doctor suggested me looking into quitting Vraylar for up to 3 days to see if it is making me have no motivation. I wonder if there’s a significance to the third day. Like half life or something.

Wow. It stays in your system very long.


#4

What medication do you think you will be on next.
I am experimenting with Seroquel and Haldol, I had been taken Seroquel and Thorazine but that has caused weight gain.
I think that 100mg Seroquel actually makes the hallucinations worse.
I am seeing a pdoc soon so I hope he may be of some help.
They use Zyprexa and Risperdal often in the UK, but they come with the side effects of increased blood glucose levels and increased prolactin.
I am happy taking a ssri and Beta-blocker for anxiety so at least I have sorted something out.


#5

I will keep you posted. If you think you may become dangerous off meds either to yourself or your parents or can’t stay out of the hospital please stay on some form of med. Unless you prefer life in the hospital to out.

I’m lucky to where I can mostly control my psychosis through other means though being on an AP that would make it so I don’t have to worry constantly about living my life a specific way so I don’t get psychosis (and if there’s stress, I get it anyways) would be very nice. However I am someone who can never be off an AD/mood stabilizer because I can become a danger to myself off.

I didn’t lose any weight on vraylar really it just didn’t make me gain weight. Weirdly I’ve also heard the 3rd day so that maybe is just how long it takes for a significant amount to leave your system.


#6

God I just don’t know. I’ve been spoiled on these newer APs to where I don’t think I could deal with the side effect profile of older ones anymore. I almost just want to wait and see when min-101 comes out but inevitably my symptoms are probably going to end up pushing me to try something else beforehand. I’ll let you know when that time comes.

I’m on 50 mg seroquel and it doesn’t seem to make my psychosis any worse.


#7

You always quit meds before you see their effect on you. Why don’t you have a little patience with side effects?


#8

Don’t be afraid of these AP’s @Anna.
Got to hold on for a little longer to see their effects.


#9

It was making me suicidally depressed. I was hanging on with side effects with this one and even went on a med to help with them.


#10

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.